Questions and Answers for Medical Students- Clinical-2

Urticaria (hives) with raised red wheals on the feet

Q- A patient develops severe hypotension, rash, and bronchospasm after a bee sting. What is the first-line treatment? A- Antihistamines B- Corticosteroids C- Epinephrine D- Oxygen   Q- A 72-year-old man presents with progressive confusion and lethargy. Labs show calcium 14.5 mg/dL. What is the next best step in management? A- Calcitonin and intravenous fluids … Read more

Questions and Answers for Medical Students- Pharmacology- 5

Purple foxglove (Digitalis purpurea), the plant source of digoxin

Q- A 70-year-old patient with atrial fibrillation is prescribed digoxin. Which of the following findings suggests toxicity? A- Bradycardia and yellow vision B- Diarrhea and flushing C- Muscle twitching and dry mouth D- Tremor and hyperthermia   Q- A 30-year-old man develops flushing after taking niacin for hyperlipidemia. What mechanism causes this side effect? A- … Read more

Questions and Answers for Medical Students- Pharmacology- 4

Levothyroxine 25 mcg tablets

Q- A 35-year-old woman presents with weight gain, fatigue, and constipation. She is diagnosed with hypothyroidism and started on levothyroxine. Which of the following mechanisms best describes the action of this drug? A- Blocks TSH secretion B- Inhibits thyroid peroxidase C- Replaces deficient thyroid hormone D- Stimulates iodine uptake   Q- Which of the following … Read more

Questions and Answers for Medical Students- Pharmacology- 3

Isotretinoin capsules

Q- A 45-year-old man with hypertension and benign prostatic hyperplasia (BPH) is started on a new medication that improves urinary symptoms but causes dizziness when standing. Which of the following drugs is most likely responsible? A- Atenolol B- Furosemide C- Prazosin D- Enalapril   Q- A 25-year-old man with a history of seizures is taking … Read more

Questions and Answers for Medical Students- Pharmacology- 2

Chemical structure of doxorubicin, an anthracycline chemotherapy drug

Pharmacology MCQs for Medical Students Test your pharmacology knowledge with high-yield clinical questions. Choose an answer, then check the correct answer and explanation. Q- A 6-year-old boy with acute lymphoblastic leukemia develops cardiotoxicity after chemotherapy. Which drug is most likely responsible? A- Cyclophosphamide B- Doxorubicin C- Methotrexate D- Vincristine   Q- A patient with asthma … Read more

Questions and Answers for Medical Students- Pharmacology- 1

Q- Which of the following is the main action of the pseudocholinesterase enzyme? A- Blockage of the secretion of acetylcholine B- Breakdown of acetylcholine at synaptic junctions C- Competitive inhibition of acetylcholinesterase D- Metabolism and detoxification of certain drugs   Q- Genetic polymorphism is characterized by delayed metabolism of drugs by acetylation. Which one of … Read more